Laniroif

drug-information.ru

Fiorinal, Fiormor, Fiortal, Fortabs, Laniroif, |Laniroif

Drugs search, click the first letter of a drug name:


| A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z | 1 | 2 | 3 | 4 | 5 | 6 | 8 | 9  Home

Laniroif

Generic Name: aspirin/butalbital/caffeine (AS pir in/byoo TAL bi tall/CAF een)
Brand Names: Fiorinal, Fiormor, Fiortal, Fortabs, Laniroif

What is aspirin/butalbital/caffeine?

Aspirin is a pain reliever, as well as an anti-inflammatory and a fever reducer.

Butalbital is in a class of drugs called barbiturates that slow down your central nervous system (brain and nerve impulses) and cause relaxation.

Caffeine is believed to constrict dilated blood vessels (veins and arteries) that may contribute to tension headaches.

Aspirin/butalbital/caffeine is used to relieve complex tension headaches, although precisely how it works is unknown.

Aspirin/butalbital/caffeine may also be used for purposes other than those listed in this medication guide.

What is the most important information I should know about aspirin/butalbital/caffeine?

Use caution when driving, operating machinery, or performing other hazardous activities. Butalbital may cause drowsiness or dizziness. If you experience drowsiness or dizziness, avoid these activities. Avoid alcohol. Alcohol taken during therapy with aspirin/butalbital/caffeine can increase the risk of stomach bleeding and can increase drowsiness and dizziness.

Never take more aspirin/butalbital/caffeine than is prescribed for you. If your pain is not being adequately treated, talk to your doctor.

Avoid other over-the-counter and prescription products that contain aspirin. Too much aspirin could be dangerous. Talk to your doctor or pharmacist before taking any over-the-counter preparations.

What should I discuss with my healthcare provider before taking aspirin/butalbital/caffeine?

Do not take aspirin/butalbital/caffeine without first talking to your doctor if you drink more than three alcoholic beverages per day, if you have a stomach ulcer, if you have a bleeding or platelet disorder, or if you have recently had surgery.

Before taking this medication, tell your doctor if you have

  • kidney disease;
  • liver disease;
  • porphyria;

  • asthma or another respiratory disease;

  • fluid retention;

  • congestive heart disease or another type of heart disease; or

  • high blood pressure.

You may not be able to take aspirin/butalbital/caffeine, or you may require a lower dose or special monitoring during treatment if you have any of the conditions listed above.

This drug combination is in the FDA pregnancy category C. This means that it is not known whether aspirin/butalbital/caffeine will harm an unborn baby. Do not take this medication without first talking to your doctor if you are pregnant. Aspirin/butalbital/caffeine passes into breast milk and may harm a nursing infant. Do not take this medication without first talking to your doctor if you are breast-feeding a baby. If you are older than 60 years of age, you may be more likely to experience side effects from this medication. Use extra caution. Do not use aspirin/butalbital/caffeine to treat a child or teenager who has a fever, flu symptoms, or chicken pox without first talking to a doctor. In children younger than 20 years of age, aspirin may increase the risk of Reye"s syndrome, a rare but often fatal condition.

How should I take aspirin/butalbital/caffeine?

Take aspirin/butalbital/caffeine exactly as directed by your doctor. If you do not understand these directions, ask your pharmacist, nurse, or doctor to explain them to you.

Take each dose with a full glass of water. Take aspirin/butalbital/caffeine with food or milk if it upsets your stomach.

Never take more of this medication than is prescribed for you. Too much aspirin/butalbital/caffeine could be very harmful. Never take more than six tablets or capsules per day.

Do not share this medication with anyone else.

Do not take this drug if it begins to smell strongly of vinegar. This smell means that the aspirin in it is beginning to break down.

Store aspirin/butalbital/caffeine at room temperature away from moisture and heat.

What happens if I miss a dose?

Take the missed dose as soon as you remember. Do not take a double dose of this medication. Wait the prescribed amount of time before taking your next dose.

What happens if I overdose?

Seek emergency medical attention.

Symptoms of an aspirin/butalbital/caffeine overdose include slow breathing, seizures, dizziness, weakness, loss of consciousness, coma, confusion, tiredness, cold and clammy skin, fast heartbeat, small pupils, nausea, vomiting, ringing in your ears, and sweating.

What should I avoid while taking aspirin/butalbital/caffeine?

Use caution when driving, operating machinery, or performing other hazardous activities. Butalbital may cause drowsiness or dizziness. If you experience drowsiness or dizziness, avoid these activities. Avoid alcohol. Alcohol taken during therapy with aspirin/butalbital/caffeine can increase the risk of stomach bleeding and can increase drowsiness and dizziness.

Aspirin/butalbital/caffeine side effects

If you experience any of the following serious side effects, stop taking aspirin/butalbital/caffeine and seek emergency medical attention:
  • an allergic reaction (difficulty breathing; closing of your throat; swelling of your lips, tongue, or face; or hives);

  • slow, weak breathing;

  • severe weakness or dizziness; or

  • black, bloody, or tarry stools or blood in your urine or vomit.

Other, less serious side effects may be more likely to occur. Continue to take aspirin/butalbital/caffeine and talk to your doctor if you experience

  • dry mouth, nausea, vomiting, or decreased appetite;

  • dizziness, tiredness, or lightheadedness; or

  • ringing in your ears.

Butalbital may be habit forming.

Side effects other than those listed here may also occur. Talk to your doctor about any side effect that seems unusual or that is especially bothersome.

What other drugs will affect aspirin/butalbital/caffeine?

Do not take aspirin/butalbital/caffeine if you have taken a monoamine oxidase inhibitor (MAOI) such as isocarboxazid (Marplan), phenelzine (Nardil), or tranylcypromine (Parnate) in the last 14 days. Dangerous sedation could result.

Aspirin/butalbital/caffeine may increase the effects of other drugs that cause drowsiness, including antidepressants, alcohol, antihistamines, sedatives (used to treat insomnia), pain relievers, anxiety medicines, and muscle relaxants. Tell your doctor about all medicines that you are taking, and do not take any medicine unless your doctor approves.

Dangerous side effects may occur if aspirin is taken with any of the following medicines:

  • oral anticoagulants such as warfarin (Coumadin);

  • probenecid (Benemid) or sulfinpyrazone (Anturane);

  • nonsteroidal anti-inflammatory drugs (NSAIDs) such as ibuprofen (Motrin, Advil, Nuprin, others), ketoprofen (Orudis, Orudis KT, Oruvail), and naproxen (Naprosyn, Anaprox, Aleve);
  • other salicylates (forms of aspirin) such as choline salicylate and magnesium salicylate;

  • steroids such as prednisone (Deltasone), prednisolone (Prelone, Pediapred, others), methylprednisolone (Medrol, others), dexamethasone (Decadron), and others; or

  • insulin and oral antidiabetic drugs such as glipizide (Glucotrol) and glyburide (Micronase, Diabeta, Glynase).

Do not take this medication without first talking to your doctor if you are taking any of the medications listed above.

Many other medicines contain aspirin, especially over-the-counter pain, fever, cold, and allergy medications. Too much aspirin can be very dangerous.

Drugs other than those listed here may also interact with aspirin/butalbital/caffeine. Talk to your doctor and pharmacist before taking any prescription or over-the-counter medicines.

Where can I get more information?

  • Your pharmacist has additional information about aspirin/butalbital/caffeine written for health professionals that you may read.

What does my medication look like?

Aspirin/butalbital/caffeine is available with a prescription generically and under the brand name Fiorinal. Other brand or generic formulations may also be available. Ask your pharmacist any questions you have about this medication, especially if it is new to you.

Aspirin/butalbital/caffeine strengths are as follows:

  • Fiorinal 325 mg/50 mg/40 mg--white, round tablets

  • Fiorinal 325 mg/50 mg/40 mg-dark green and lime green capsules

  • Remember, keep this and all other medicines out of the reach of children, never share your medicines with others, and use this medication only for the indication prescribed.
  • Every effort has been made to ensure that the information provided by Cerner Multum, Inc. ("Multum") is accurate, up-to-date, and complete, but no guarantee is made to that effect. Drug information contained herein may be time sensitive. Multum information has been compiled for use by healthcare practitioners and consumers in the United States and therefore Multum does not warrant that uses outside of the United States are appropriate, unless specifically indicated otherwise. Multum"s drug information does not endorse drugs, diagnose patients or recommend therapy. Multum"s drug information is an informational resource designed to assist licensed healthcare practitioners in caring for their patients and/or to serve consumers viewing this service as a supplement to, and not a substitute for, the expertise, skill, knowledge and judgment of healthcare practitioners. The absence of a warning for a given drug or drug combination in no way should be construed to indicate that the drug or drug combination is safe, effective or appropriate for any given patient. Multum does not assume any responsibility for any aspect of healthcare administered with the aid of information Multum provides. The information contained herein is not intended to cover all possible uses, directions, precautions, warnings, drug interactions, allergic reactions, or adverse effects. If you have questions about the drugs you are taking, check with your doctor, nurse or pharmacist.
Copyright 1996-2006 Cerner Multum, Inc. Version: 1.07. Revision Date: 8/10/04 3:02:30 PM.



Where can I get more information about Laniroif ? We recommend to use www.Drugs.com

Typical mistypes for Laniroif
kaniroif, paniroif, oaniroif, lzniroif, lsniroif, lwniroif, lqniroif, labiroif, lamiroif, lajiroif, lahiroif, lanuroif, lanjroif, lankroif, lanoroif, lan9roif, lan8roif, lanieoif, lanidoif, lanifoif, lanitoif, lani5oif, lani4oif, laniriif, lanirkif, lanirlif, lanirpif, lanir0if, lanir9if, lanirouf, lanirojf, lanirokf, laniroof, laniro9f, laniro8f, laniroid, laniroic, laniroiv, laniroig, laniroit, laniroir, aniroif, lniroif, lairoif, lanroif, lanioif, lanirif, lanirof, laniroi, alniroif, lnairoif, lainroif, lanrioif, laniorif, laniriof, lanirofi, llaniroif, laaniroif, lanniroif, laniiroif, lanirroif, lanirooif, laniroiif, laniroiff, etc.


© Copyright by drug-information.ru 2001-2012. All rights reserved